# SDR A6WA202112288173

- Difficulty date: December 28, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 41,140 hours, 39,653 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 601R10315
- Part serial: NSN
- Condition: Gouged
- Location: Lh Wing Inbd Fla
- Part time: 41,140 hours, 39,653 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE TO THE LEFT WING INBOARD FLAP AFT HINGE FITTING. ****AIRCRAFT REMOVED FROM SERVICE ****** BLENDED CHAFE DAMAGE TO THE LEFT WING INBOARD FLAP AFT HINGE FITTING PN601R10315. CHAFE DIMENSIONS L = 0.500Ï¿½ X W = 1.750Ï¿½ X D = 0.020Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. . PERFORMED ROTO PEEN TO REWORKED AREAS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ257-01846 REV IR DATED 4/14/2022. WORK PERFORMED UNDER AERSALE WORK ORDER 003541, CARD NO. 20220, TT: 41,140:31, TC: 39,653.
